# SDR HEEA201201132925

- Difficulty date: January 13, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53863
- Aircraft time: 4,296 hours
- Engine: Allsn 250C47B
- Engine time: 7,848 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWF109373
- Condition: Spalled
- Location: Turbine
- Part time: 334 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO DEBRIS FOUND ON SCAVENGE FILTER.  SPALLING FOUND ON OUTER RACE OF NR 5 BEARING AT SPLIT.  REPLACED NR 5 BEARING WITH NEW.
